African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

A mathematical model for solving integer linear programming problems

Ammar E. E.
  • Ammar E. E.
  • Department of Mathematics, Faculty of Science, Tanta University, Egypt.
  • Google Scholar
Emsimir A. A.
  • Emsimir A. A.
  • Department of Mathematics, Faculty of Science, Tanta University, Egypt.
  • Google Scholar


  •  Received: 02 July 2019
  •  Accepted: 30 January 2020
  •  Published: 29 February 2020

How to cite this article

APA /
Ammar, E. E., & Emsimir, A. A. (2020). A mathematical model for solving integer linear programming problems. African Journal of Mathematics and Computer Science Research, 13(1), 39-50.
Chicago /
Ammar E. E. and Emsimir A. A.  . "A mathematical model for solving integer linear programming problems." African Journal of Mathematics and Computer Science Research 13, no. 1 (2020): 39-50.
MLA /
Ammar E. E. and Emsimir A. A.  . "A mathematical model for solving integer linear programming problems." African Journal of Mathematics and Computer Science Research 13.1 (2020): 39-50.